... had my period about a week and a half ago and I have started bleeding again. kind of like a mini period. last month I spotted for a day and then it stopped. it has been 3 days now since I started bleeding again. is this normal?
yes, especially within the first 6 months you may get what is called breakthrough bleeding or bleeding mid month. It should stop happening as your body gets used to being on the Pill. Just keep taking the Pills as they come in the pack. Do not alter the schedule no matter what your body is or isnt doing. This doesnt mean you are not protected as long as you are taking your pills properly. It is important that you try to take them about the same time each day. Say for instance, you pick 4pm as the designated time, you should be sure to take your pill then between 3pm to 5 pm (an hour each way) to be considered on time. Taking Pills at erratic times can lead to spotting, as can missing pills, but sometimes especially early on, you may spot for no apparent reason. Remember that antibiotics can reduce the effectiveness of the Pill so if you go on antibiotics there is a possibility of getting pregnant so use condoms as back up the whole time you are on antibiotics and for at least 7 days after you take the last antibiotic dose. You may see spotting while on antibiotics.
- Ortho Micronor Information for Consumers
- Ortho Micronor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Micronor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Dec 2012 • 3 answers
Ortho Micronor - after six weeks of giving birth I started micronor 28 and 5 days later am bleeding?
Posted 14 Sep 2014 • 1 answer
Posted 13 Oct 2015 • 1 answer
Posted 28 Jan 2016 • 0 answers
Posted 29 Jul 2016 • 0 answers